# SDR YENA2024040300487

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 82,087 hours, 30,222 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: UNKNOWN
- Condition: Faulted
- Location: Eng Compressor
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2394, NAS-FLL. 'TOP OF DESCENT, ENG 2 COMPRESSOR VANE FAULT MOMENTARILY.  UPON LANDING, CONTINUOUS ENG 2 COMPRESSOR VANE FAULT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
